# SDR UPS99828352

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK AT FS 1500 AT LBL 50 HAS HEAVY CORROSION.  CUT OUT DAMAGED SEAT TRACK FROM FS 1270 TO 1520, LBL 50 AND SPLICED IN A NEW SECTION IAW SRM 53-2-3.
